# SDR MASA2019040311791

- Difficulty date: April 3, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N86334
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000534
- Aircraft time: 7,868 hours, 4,528 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT FLASHLIGHT INDICATOR INOP. PLACED ON MEL
